# SDR SWAA2023090596329

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,055 hours, 12,608 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK; #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY<[01] REMOVED PYLON STRUT AFT FAIRING IAW SRM 51-40-02.;[02] INSTALLED NEW PYLON STRUT AFT FAIRING FITTING PER SRM 51-40-02 AND SRM 51-10-02
